If you need an accessible version of this item please contact JSTOR User Support

Commutators of Operators

Paul R. Halmos
American Journal of Mathematics
Vol. 74, No. 1 (Jan., 1952), pp. 237-240
DOI: 10.2307/2372081
Stable URL: http://www.jstor.org/stable/2372081
Page Count: 4
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Commutators of Operators
Preview not available

Page Thumbnails

  • Thumbnail: Page 
237
    237
  • Thumbnail: Page 
238
    238
  • Thumbnail: Page 
239
    239
  • Thumbnail: Page 
240
    240